Nigerian boy dies after overdosing on tramadol and refnol | MusBizusBlog
LOCAL NEWS

Nigerian boy dies after overdosing on tramadol and refnol

A promising Nigerian boy has lost his life, barely four months after embracing drug abuse.

The deceased, identified as Sheriff, passed on this morning, at a hotel in Ilesha, Osun State, after allegedly taking a combination of Tramadol and Refnol

The young boy, Sheriff, was said to have joined the “drug abuse” gang barely four months ago.

The Nigerian boy who died after allegedly overdosing a combination of Tramadol and Refnol, has since been buried according to Islamic rites as sources confirmed that he started taking drugs in December, 2018.

In other reports, the Abia State Commandant of National Drug Law Enforcement Agency, Mr. Akindele Akingbade, recently announced that a Junior Secondary School student in Ohafia Local Government Area of Abia State, whose identity has yet to be known, died after he allegedly took 10 tablets of Tramadol.

The NDLEA commandant stated this in Umuahia while delivering a lecture at a seminar organised by his agency, Office of the Senior Special Assistant to Governor Okezie Ikpeazu on Narcotics and Abia State Drug Abuse Control Committee. The seminar was organised for patent drug dealers in Abia Central Senatorial District.

He pointed out that the student was said to have taken the tablets to enhance his performance during an inter-house sports competition being organised in his school. The deceased, according to Akingbade, was billed to participate in the competition before he died.

Kindly Visit Our New Website Musbizu.ng For Latest Updates
Loading...
Spread the love
  •  
  •  
  •  
  •  
  •  

Leave a Comment